# SDR ASAA2018082725898

- Difficulty date: August 22, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 9,890 hours, 3,312 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED DURING RECALL, RESET WHEN MASTER CAUTION WAS PUSHED.  ACFT GROUNDED.  RAN THE PACK FLOW TEMP CONTROLLER IAW AMM 21-61-00, SYSTEM OP CHECKED GOOD
